MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-L 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-L 85-BP; LV LEAD
Model Number 368346
Medical Device Problem Code Extracardiac stimulation (1463)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
This lead was explanted due to phrenic stimulation.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 13 cm distal to the is-1 connector pin (into two segments).All fragments were received for analysis.An extraction aid was found on the distal fragment.The analysis revealed further cuts into the insulation 60 cm proximal to the lead tip.These cuts most likely resulted from the extraction procedure.Further analysis of the lead fragments did not show any deviations which might have led to the reported phrenic stimulation.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
COROX OTW-L 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15723069
Report Number1028232-2022-05649
Device Sequence Number11512083
Product Code OJX
UDI-Device Identifier04035479112172
UDI-Public(01)04035479112172(17)170831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number368346
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer11/07/2022
01/16/2023
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date11/11/2022
01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexMale